It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lupus Message Board

Drug-induced Minocycline Drug Induced Lupus?


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 11-01-2017, 05:23 PM   #1
LouisT123
(male)
 
Join Date: Nov 2017
Posts: 1
LouisT123 HB User
Minocycline Drug Induced Lupus?

Hi, I am a 18 year old male who took minocycline all throughout highschool for acne. 4 months ago I got what I think is a butterfly rash/ malar rash it does not go over the nose but does look very similar to lupus patient pictures online and is sensitive to UV light. I have stopped taking minocycline 3 weeks ago due to finally figuring it out. It has improved slightly in 3 weeks but is still very much visable. i have no other symptoms other than the malar rash. My question is if this is a start and will progressively get more symptoms or my face rash will subside with time off of minocycline.
Thanks

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
Lupus & possible ra Scomber Lupus 0 08-07-2014 03:10 PM
is this lupus jmahoney Lupus 3 12-10-2013 01:23 AM
New to the Lupus Board ArcticWolf Lupus 2 09-03-2012 06:10 PM
Newly diagnosed, started plaquenil, scared of prednisone zip452 Lupus 12 07-20-2012 03:19 PM
Lupus or RA Denise684 Lupus 11 07-17-2012 03:10 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!